American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Joel D. Avrin. A one-point attractor theory for the Navier-Stokes equation on thin domains with no-slip boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 725-735. MR 1605915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel D. Avrin. Incompressible reacting flows. Trans. Amer. Math. Soc. 349 (1997) 3875-3892. MR 1422594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Calixto P. Calderón. Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$ . Trans. Amer. Math. Soc. 318 (1990) 179-200. MR 968416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Calixto P. Calderón. Addendum to the paper: ``Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 318} (1990), no.\ 1, 179--200; MR0968416 (90k:35199)] . Trans. Amer. Math. Soc. 318 (1990) 201-207. MR 1018571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gustavo Ponce. Propagation of $L\sp q\sb k$-smoothness for solutions of the Euler equation . Trans. Amer. Math. Soc. 314 (1989) 51-61. MR 937250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. Geveci. On the convergence of a time discretization scheme for the Navier-Stokes equations . Math. Comp. 53 (1989) 43-53. MR 969488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. A. Rammaha. Formation of singularities in compressible fluids in two-space dimensions . Proc. Amer. Math. Soc. 107 (1989) 705-714. MR 984811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yann Brenier. The least action principle and the related concept of generalized flows for incompressible perfect fluids . J. Amer. Math. Soc. 2 (1989) 225-255. MR 969419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald J. DiPerna and Andrew Majda. Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow . J. Amer. Math. Soc. 1 (1988) 59-95. MR 924702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jong Uhn Kim. On the initial-boundary value problem for a Bingham fluid in a three-dimensional domain . Trans. Amer. Math. Soc. 304 (1987) 751-770. MR 911094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yun Tang. Nonlinear stability of vortex patches . Trans. Amer. Math. Soc. 304 (1987) 617-638. MR 911087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Hoff. Global existence for $1$D, compressible, isentropic Navier-Stokes equations with large initial data . Trans. Amer. Math. Soc. 303 (1987) 169-181. MR 896014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joel D. Avrin. The generalized Burgers' equation and the Navier-Stokes equation in ${\bf R}\sp n$ with singular initial data . Proc. Amer. Math. Soc. 101 (1987) 29-40. MR 897066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G.-H. Cottet. Convergence of a vortex in cell method for the two-dimensional Euler equations . Math. Comp. 49 (1987) 407-425. MR 906179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. Constantin, C. Foias and R. Temam. Attractors representing turbulent flows. Memoirs of the AMS 53 (1985) MR 776345.
Book volume table of contents   

[16] Ciprian Foias and Roger Temam. Determination of the solutions of the Navier-Stokes equations by a set of nodal values . Math. Comp. 43 (1984) 117-133. MR 744927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Milan Miklavčič. Nonlinear stability of asymptotic suction . Trans. Amer. Math. Soc. 281 (1984) 215-231. MR 719667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Victor L. Shapiro. Generalized and classical solutions of the nonlinear stationary Navier-Stokes equations . Trans. Amer. Math. Soc. 216 (1976) 61-79. MR 0390550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Victor L. Shapiro. Isolated singularities for solutions of the nonlinear stationary Navier-Stokes equations . Trans. Amer. Math. Soc. 187 (1974) 335-363. MR 0380158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Marsden. A formula for the solution of the Navier-Stokes equations based on a method of Chorin. Bull. Amer. Math. Soc. 80 (1974) 154-158. MR 0395484.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1